# SDR QXEA2022090600286

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 47,331 hours, 49,897 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Axle
- Part number: 461083
- Part serial: AD319
- Condition: Corroded
- Location: Zone 700
- Part time: 46,469 hours, 49,042 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND PITTING FOUND ON #2 MLG AXLE. EXCEEDS LIMITES IN TASK CARD 321100202 ITEM 5. REPLACED #2 MLG AXLE IAW AMM 32-11-04-000-801. CHECKS GOOD.
